Alert archive / Ohio / Flash Flood Warnings in 2015

Flash Flood Warning 2, NWS Pittsburgh, PA

April 9, 20154 counties in Ohio

NWS Pittsburgh, PA issued this flash flood warning at Apr 9, 2015, 4:49 PM EDT for 4 counties in Ohio. It was in force for 4 hr. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 9, 2015, 4:49 PM EDT (20:49 UTC)
Expired
Apr 9, 2015, 8:45 PM EDT
In force
4 hr
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon
Flood severity
None

Counties Carroll County, OH, Guernsey County, OH, Harrison County, OH, Tuscarawas County, OH

The radar

The Pittsburgh radar (KPBZ), 77 km from the middle of the area, began a volume at 20:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 9, 5:15 PM EDTFLASH FLOODBowerston, OHCAR STRANDED IN WATER
Apr 9, 5:15 PM EDTFLASH FLOODBowerston, OH
Apr 9, 8:00 PM EDTFLASH FLOOD1 S Newport, OHDEEP WATER FLOWING OVER EDIE HILL RD SSE OF UHRICHSVILLE
Apr 9, 8:30 PM EDTFLASH FLOOD1 Nw Perrysville, OHWATER RUNNING OVER STONY LAKE DAM IN PERRY TWP. BRAMBLE RD AND EASTSIDE DR WASHED OUT.
Apr 9, 8:30 PM EDTFLASH FLOOD1 Se Bernice, OHDUNLAP CREEK FLOWING OVER ROUTE 258
Apr 9, 8:30 PM EDTFLASH FLOOD6 Ne Bowerston, OH

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this flash flood warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 8.8 hours before the alert went out and 254 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2015-04-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 175 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2015-04-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 139 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
175 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1204 m above ground
0-6 km bulk shear
38 kt
0-1 km storm-relative helicity
139 m²/s²
0-3 km storm-relative helicity
111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

177 
WGUS51 KPBZ 092049
FFWPBZ
OHC019-059-067-157-100045-
/O.NEW.KPBZ.FF.W.0002.150409T2049Z-150410T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
449 PM EDT THU APR 9 2015

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN GUERNSEY COUNTY IN EAST CENTRAL OHIO...
  WESTERN HARRISON COUNTY IN EAST CENTRAL OHIO...
  SOUTHERN CARROLL COUNTY IN EAST CENTRAL OHIO...
  SOUTHEASTERN TUSCARAWAS COUNTY IN EAST CENTRAL OHIO...

* UNTIL 845 PM EDT
    
* AT 448 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
  HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO INCHES OF RAIN HAVE
  ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  UHRICHSVILLE...DENNISON...SCIO...JEWETT...BOWERSTON...FREEPORT...
  SHERRODSVILLE...LEESVILLE LAKE PARK...KILGORE...TAPPAN...GILMORE...
  TIPPECANOE...CLENDENING...AMSTERDAM...LEESVILLE...DEERSVILLE AND
  STILLWATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

&&

LAT...LON 4057 8117 4053 8092 4047 8092 4047 8094
      4042 8094 4015 8125 4021 8158

$$

FRIES
1 follow-up statement
683 
WGUS71 KPBZ 092111
FFSPBZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
511 PM EDT THU APR 9 2015

OHC019-059-067-157-100045-
/O.CON.KPBZ.FF.W.0002.000000T0000Z-150410T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GUERNSEY OH-HARRISON OH-CARROLL OH-TUSCARAWAS OH-
511 PM EDT THU APR 9 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR
NORTHEASTERN GUERNSEY...WESTERN HARRISON...SOUTHERN CARROLL AND
SOUTHEASTERN TUSCARAWAS COUNTIES...

AT 510 PM EDT...DOPPLER RADAR AND AUTOMATED RAIN GAUGES INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN OVER THE WARNED AREA. UP TO THREE 
INCHES OF RAIN HAVE ALREADY FALLEN...AND OVER TWO INCHES OF RAINFALL 
HAS BEEN MEASURED IN THE PAST 30 MINUTES IN NORTHWESTERN HARRISON 
COUNTY. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
UHRICHSVILLE...DENNISON...SCIO...JEWETT...BOWERSTON...FREEPORT...
SHERRODSVILLE...LEESVILLE LAKE PARK...KILGORE...TAPPAN...GILMORE...
TIPPECANOE...CLENDENING...AMSTERDAM...LEESVILLE...DEERSVILLE AND
STILLWATER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

PLEASE REPORT FLOODING TO YOUR LOCAL LAW ENFORCEMENT AGENCY WHEN YOU
CAN DO SO SAFELY.

&&

LAT...LON 4057 8117 4053 8092 4047 8092 4047 8094
      4042 8094 4015 8125 4021 8158

$$

FRIES

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this flash flood warning went out at Apr 9, 1:40 PM EDT, 3 hours 9 minutes earlier.

Area forecast discussion, Apr 9, 1:40 PM EDT, 3 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
140 PM EDT THU APR 9 2015

.SYNOPSIS...
PERIODS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE UNTIL A COLD
FRONT PASSES BY EARLY FRIDAY. HIGH PRESSURE WILL KEEP CONDITIONS
DRY THROUGH THE WEEKEND.

&&

.NEAR TERM /UNTIL 10 PM THIS EVENING/...
AFTERNOON UPDATE...ADJUSTED POPS BASED ON LATEST RADAR TRENDS.
PREVIOUS DISCUSSION FOLLOWS...

PER LATEST ANALYSIS...SHOWERS AND ISOLATED THUNDERSTORMS CONTINUE
TO MOVE EASTWARD ALONG THE WARM FRONT. A SHORTWAVE IS EXPECTED TO
APPROACH EARLY THIS AFTERNOON AND HELP SUPPORT THUNDERSTORMS ALONG
THE BOUNDARY. HAVE ADJUSTED TIMING OF POPS BASED ON LATEST HRRR
MODEL GUIDANCE.

A SLIGHT RISK FOR SEVERE THUNDERSTORMS DOES EXIST IN EASTERN OHIO
BUT CONDITIONS SEEM MARGINAL GIVEN INSTABILITY VALUES. IF STRONG
TO SEVERE THUNDERSTORMS DO DEVELOP...DAMAGING WIND GUSTS WOULD BE
THE MAIN THREAT.

ACROSS THE WEST AND SOUTH...RECENT RAINFALL HAS KEPT THE GROUND
WELL SATURATED AND ANY FURTHER SUFFICIENT RAINFALL COULD POSE A
FLASH FLOOD. HENCE...THE FLASH FLOOD WATCH CONTINUES THROUGH
FRIDAY.

&&

.SHORT TERM /10 PM THIS EVENING THROUGH SUNDAY NIGHT/...
A LULL IN PRECIPITATION CAN BE EXPECTED EARLY TONIGHT BEFORE THE
COLD FRONT APPROACHES FROM THE WEST. THE FRONT WILL PUSH EAST
FRIDAY MORNING...DECREASING SHOWER/STORM CHANCES IN ITS WAKE.
EXPECT CONDITIONS TO IMPROVE FROM THE WEST FRIDAY AFTERNOON AS
COOLER AND DRIER AIR FILTERS INTO THE AREA.

HIGH PRESSURE WILL DOMINATE THE REGION THROUGH THE WEEKEND BUT NOTICEABLY
COOLER AIR WILL MOVE IN BEHIND THE FRONT ON SATURDAY WHICH WILL
CAUSE BELOW NORMAL TEMPERATURES. TEMPERATURES ON SUNDAY WILL
SETTLE TO NORMAL VALUES.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
TEMPERATURES WARM ON SUNDAY WITH MORE NORMAL READINGS EXPECTED
THROUGH THE REMAINDER OF THE LONG TERM. NEXT SYSTEM WILL BRING THE
RISK FOR SHOWERS AND STORMS EARLY NEXT WEEK.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
ANOTHER ROUND OF PRECIP IS EXPECTED THIS AFTERNOON AND INTO THE
NIGHT AS A COLD FRONT APPROACHES THE REGION. PERIODIC
RESTRICTIONS...INCLUDING IFR IN RA...WILL CONTINUE UNTIL FRONTAL
PASSAGE ON FRIDAY MORNING.

.OUTLOOK.../FRIDAY NIGHT THROUGH SUNDAY/...
BUILDING HIGH PRESSURE WILL IMPROVE CONDITIONS FOR THE WEEKEND.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR OHZ039-048-049-
     057>059-068-069.
PA...NONE.
WV...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR WVZ004-012-021-
     022.

&&
Hazardous weather outlook, Apr 9, 4:36 AM EDT, 12 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
436 AM EDT THU APR 9 2015

MDZ001-PAZ007>009-013>016-020>023-029-031-073>076-WVZ001-002-023-041-
100845-
GARRETT-MERCER-VENANGO-FOREST-LAWRENCE-BUTLER-CLARION-JEFFERSON PA-
BEAVER-ALLEGHENY-ARMSTRONG-INDIANA-WASHINGTON-GREENE-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-HANCOCK-BROOKE-PRESTON-
TUCKER-
436 AM EDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

HAZARDOUS WEATHER IS NOT EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039-048-049-057>059-068-069-WVZ004-012-100845-
TUSCARAWAS-COSHOCTON-HARRISON-MUSKINGUM-GUERNSEY-BELMONT-NOBLE-
MONROE-MARSHALL-WETZEL-
436 AM EDT THU APR 9 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHERN
WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE MAIN
THREAT WILL BE DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ040-041-050-WVZ003-100845-
CARROLL-COLUMBIANA-JEFFERSON OH-OHIO-
436 AM EDT THU APR 9 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO AND
NORTHERN PANHANDLE OF WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND TONIGHT. THE MAIN
THREAT WILL BE DAMAGING WIND GUSTS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WVZ021-022-100845-
MARION-MONONGALIA-
436 AM EDT THU APR 9 2015

...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Apr 9, 3:41 PM EDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
341 PM EDT THU APR 9 2015

OHZ058-059-068-092030-
GUERNSEY-NOBLE-BELMONT-
341 PM EDT THU APR 9 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL NOBLE...CENTRAL GUERNSEY
AND WEST CENTRAL BELMONT COUNTIES...

AT 340 PM EDT...A STRONG THUNDERSTORM WAS NEAR BELLE VALLEY...MOVING
NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
BARNESVILLE...BYESVILLE...CALDWELL...QUAKER CITY...SENECAVILLE...
CUMBERLAND...OLD WASHINGTON...BELLE VALLEY...SARAHSVILLE...WOLF RUN
STATE PARK...SENECA LAKE PARK...ANTRIM...PLEASANT CITY...LORE CITY...
SALESVILLE...FAIRVIEW AND BATESVILLE.

LAT...LON 3983 8169 4015 8137 4002 8116 3966 8158
      3966 8162 3968 8165 3975 8164 3976 8170
TIME...MOT...LOC 1940Z 216DEG 38KT 3977 8163

07
Special weather statement, Apr 9, 3:47 PM EDT, 1 hour 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
347 PM EDT THU APR 9 2015

OHZ048-057-092015-
MUSKINGUM-COSHOCTON-
347 PM EDT THU APR 9 2015

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN MUSKINGUM AND
SOUTHWESTERN COSHOCTON COUNTIES...

AT 346 PM EDT...A STRONG THUNDERSTORM WAS NEAR DILLON STATE PARK...
MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ZANESVILLE...COSHOCTON...CONESVILLE...ADAMSVILLE...COOPERDALE...
OTSEGO...FERNCLIFF...DILLON STATE PARK...DRAKE...DRESDEN...
FRAZEYSBURG AND GRATIOT.

LAT...LON 3995 8223 3995 8220 4015 8219 4036 8193
      4015 8170 4007 8188 3992 8223
TIME...MOT...LOC 1946Z 229DEG 37KT 4000 8220

34
Local storm report, Apr 9, 4:15 PM EDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
415 PM EDT THU APR 9 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0415 PM     HAIL             3 ENE NEW CONCORD       40.02N 81.68W
04/09/2015  E0.88 INCH       GUERNSEY           OH   TRAINED SPOTTER

&&

NWS PITTSBURGH PA
IRIS SYSTEM
Special weather statement, Apr 9, 4:33 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
433 PM EDT THU APR 9 2015

OHZ069-PAZ031-WVZ004-012-021-092100-
MONROE-GREENE-MARION-MARSHALL-WETZEL-
433 PM EDT THU APR 9 2015

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN MONROE...
SOUTHWESTERN GREENE...WETZEL...SOUTHEASTERN MARSHALL AND NORTHWESTERN
MARION COUNTIES...

AT 433 PM EDT...A STRONG THUNDERSTORM WAS OVER MIDDLEBOURNE...MOVING
NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 50 MPH AND DIME SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
NEW MARTINSVILLE...PINE GROVE...HUNDRED...KNOB FORK...LITTLETON...
ROUND BOTTOM...HANNIBAL...FLY...BIG RUN...PORTERS FALLS...
WILEYVILLE...JACKSONBURG...DENVER HEIGHTS...EARNSHAW AND GLOVER GAP.

LAT...LON 3955 8078 3956 8081 3956 8082 3960 8085
      3958 8089 3961 8094 3955 8103 3958 8105
      3984 8052 3965 8039 3964 8040 3964 8038
      3960 8036 3949 8072
TIME...MOT...LOC 2033Z 246DEG 34KT 3952 8093

34
Local storm report, Apr 9, 4:36 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
436 PM EDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0347 PM     TSTM WND DMG     1 S DUNCAN FALLS        39.86N  81.92W
04/09/2015                   MUSKINGUM          OH   LAW ENFORCEMENT

            TREES DOWN.

&&

EVENT NUMBER PBZ1501632

07
Local storm report, Apr 9, 4:37 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
437 PM EDT THU APR 09 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0349 PM     TSTM WND DMG     2 SE DUNCAN FALLS       39.85N  81.89W
04/09/2015                   MUSKINGUM          OH   LAW ENFORCEMENT

            TREES DOWN.

&&

EVENT NUMBER PBZ1501633

07

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 8, 9:48 PM EDTSpecial Weather StatementPBZNoble42 min
Apr 9, 4:08 AM EDTFlash Flood WatchPBZBelmont, Carroll, Columbiana, Coshocton, Guernsey, Harrison and 5 more32 hr
Apr 9, 4:30 AM EDTSpecial Weather StatementPBZMuskingum30 min
Apr 9, 6:08 AM EDTAreal Flood AdvisoryPBZCoshocton3 hr
Apr 9, 6:26 AM EDTRiver Flood WarningPBZCoshocton6 days
Apr 9, 10:31 AM EDTAreal Flood AdvisoryPBZCoshocton3 hr
Apr 9, 3:34 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum56 min
Apr 9, 3:41 PM EDTSpecial Weather StatementPBZNoble49 min
Apr 9, 3:47 PM EDTSpecial Weather StatementPBZCoshocton28 min
Apr 9, 4:11 PM EDTSevere Thunderstorm WarningPBZCoshocton, Guernsey, Muskingum, Noble, Tuscarawas49 min
Apr 9, 4:42 PM EDTFlash Flood WarningPBZGuernsey, Muskingum3 hr
Apr 9, 4:48 PM EDTSevere Thunderstorm WarningPBZBelmont, Carroll, Coshocton, Guernsey, Harrison, Jefferson and 3 more42 min
Apr 9, 5:05 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana, Jefferson25 min
Apr 9, 5:29 PM EDTSevere Thunderstorm WarningPBZBelmont, Jefferson31 min
Apr 9, 5:38 PM EDTSevere Thunderstorm WarningPBZBelmont, Monroe37 min

Nearby

Flash Flood Warnings in Ohio, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.